CSpace  > 数学所
On the simple connectivity of Fatou components
Cao, CL; Wang, YF
2002-10-01
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES
ISSN1439-8516
Volume18Issue:4Pages:625-630
AbstractWe shall show that for certain holomorphic maps, all Fatou components are simply connected. We also discuss the relation between wandering domains and singularities for certain meromorphic maps.
KeywordFatou set Julia set connectivity singularity
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000179890400001
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17544
Collection数学所
AffiliationChinese Acad Sci, Math Inst, AMSS, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Cao, CL,Wang, YF. On the simple connectivity of Fatou components[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,2002,18(4):625-630.
APA Cao, CL,&Wang, YF.(2002).On the simple connectivity of Fatou components.ACTA MATHEMATICA SINICA-ENGLISH SERIES,18(4),625-630.
MLA Cao, CL,et al."On the simple connectivity of Fatou components".ACTA MATHEMATICA SINICA-ENGLISH SERIES 18.4(2002):625-630.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao, CL]'s Articles
[Wang, YF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao, CL]'s Articles
[Wang, YF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao, CL]'s Articles
[Wang, YF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.